Title:
|
Equivalent conditions for the validity of the Helmholtz decomposition of Muckenhoupt $A_{p}$-weighted $L^{p}$-spaces (English) |
Author:
|
Kakizawa, Ryôhei |
Language:
|
English |
Journal:
|
Czechoslovak Mathematical Journal |
ISSN:
|
0011-4642 (print) |
ISSN:
|
1572-9141 (online) |
Volume:
|
68 |
Issue:
|
3 |
Year:
|
2018 |
Pages:
|
771-789 |
Summary lang:
|
English |
. |
Category:
|
math |
. |
Summary:
|
We discuss the validity of the Helmholtz decomposition of the Muckenhoupt $A_{p}$-weighted $L^{p}$-space $(L^{p}_{w}(\Omega ))^{n}$ for any domain $\Omega $ in $\mathbb {R}^{n}$, $n \in \mathbb {Z}$, $n\geq 2$, $1<p<\infty $ and Muckenhoupt $A_{p}$-weight $w \in A_{p}$. Set $p':={p}/{(p-1)}$ and $w':=w^{-{1}/{(p-1)}}$. Then the Helmholtz decomposition of $(L^{p}_{w}(\Omega ))^{n}$ and $(L^{p'}_{w'}(\Omega ))^{n}$ and the variational estimate of $L^{p}_{w,\pi }(\Omega )$ and $L^{p'}_{w',\pi }(\Omega )$ are equivalent. Furthermore, we can replace $L^{p}_{w,\pi }(\Omega )$ and $L^{p'}_{w',\pi }(\Omega )$ by $L^{p}_{w,\sigma }(\Omega )$ and $L^{p'}_{w',\sigma }(\Omega )$, respectively. The proof is based on the reflexivity and orthogonality of $L^{p}_{w,\pi }(\Omega )$ and $L^{p}_{w,\sigma }(\Omega )$ and the Hahn-Banach theorem. As a corollary of our main result, we obtain the extrapolation theorem with the aid of the Helmholtz projection of $(L^{p}_{w}(\Omega ))^{n}$. (English) |
Keyword:
|
Helmholtz decomposition |
Keyword:
|
Muckenhoupt $A_{p}$-weighted $L^{p}$-spaces |
Keyword:
|
variational estimate |
MSC:
|
35Q30 |
MSC:
|
46E30 |
MSC:
|
76D05 |
idZBL:
|
Zbl 06986971 |
idMR:
|
MR3851890 |
DOI:
|
10.21136/CMJ.2018.0646-16 |
. |
Date available:
|
2018-08-09T13:13:52Z |
Last updated:
|
2020-10-05 |
Stable URL:
|
http://hdl.handle.net/10338.dmlcz/147367 |
. |
Reference:
|
[1] Rham, G. de: Variétés différentiables. Formes, courants, formes harmoniques.Publications de l'Institut de Mathématique de l'Université de Nancago III. Actualités Scientifiques et Industrielles 1222 b, Hermann, Paris (1973), French. Zbl 0284.58001, MR 0346830 |
Reference:
|
[2] Fabes, E., Mendez, O., Mitrea, M.: Boundary layers on Sobolev-Besov spaces and Poisson's equation for the Laplacian in Lipschitz domains.J. Funct. Anal. 159 (1998), 323-368. Zbl 0930.35045, MR 1658089, 10.1006/jfan.1998.3316 |
Reference:
|
[3] Farwig, R.: Weighted $L^{q}$-Helmholtz decompositions in infinite cylinders and in infinite layers.Adv. Differ. Equ. 8 (2003), 357-384. Zbl 1038.35068, MR 1948530 |
Reference:
|
[4] Farwig, R., Kozono, H., Sohr, H.: An $L^{q}$-approach to Stokes and Navier-Stokes equations in general domains.Acta Math. 195 (2005), 21-53. Zbl 1111.35033, MR 2233684, 10.1007/BF02588049 |
Reference:
|
[5] Farwig, R., Kozono, H., Sohr, H.: On the Helmholtz decomposition in general unbounded domains.Arch. Math. 88 (2007), 239-248. Zbl 1121.35097, MR 2305602, 10.1007/s00013-006-1910-8 |
Reference:
|
[6] Farwig, R., Sohr, H.: Weighted $L^q$-theory for the Stokes resolvent in exterior domains.J. Math. Soc. Japan 49 (1997), 251-288. Zbl 0918.35106, MR 1601373, 10.2969/jmsj/04920251 |
Reference:
|
[7] Fröhlich, A.: The Helmholtz decomposition of weighted $L^{q}$-spaces for Muckenhoupt weights.Ann. Univ. Ferrara, Nuova Ser., Sez. VII 46 (2000), 11-19. Zbl 1034.35089, MR 1896920 |
Reference:
|
[8] Fröhlich, A.: Maximal regularity for the non-stationary Stokes system in an aperture domain.J. Evol. Equ. 2 (2002), 471-493. Zbl 1040.35059, MR 1941038, 10.1007/PL00012601 |
Reference:
|
[9] Fröhlich, A.: The Stokes operator in weighted $L^{q}$-spaces I. Weighted estimates for the Stokes resolvent problem in a half space.J. Math. Fluid Mech. 5 (2003), 166-199. Zbl 1040.35060, MR 1982327, 10.1007/s00021-003-0080-8 |
Reference:
|
[10] Fröhlich, A.: The Stokes operator in weighted $L^{q}$-spaces II. Weighted resolvent estimates and maximal $L^{p}$-regularity.Math. Ann. 339 (2007), 287-316. Zbl 1126.35041, MR 2324721, 10.1007/s00208-007-0114-2 |
Reference:
|
[11] García-Cuerva, J., Francia, J. L. Rubio de: Weighted Norm Inequalities and Related Topics.North-Holland Mathematics Studies 116, North-Holland, Amsterdam (1985). Zbl 0578.46046, MR 0807149, 10.1016/s0304-0208(08)x7154-3 |
Reference:
|
[12] Geng, J., Shen, Z.: The Neumann problem and Helmholtz decomposition in convex domains.J. Funct. Anal. 259 (2010), 2147-2164. Zbl 1195.35128, MR 2671125, 10.1016/j.jfa.2010.07.005 |
Reference:
|
[13] Kim, A. S., Shen, Z.: The Neumann problem in $L^{p}$ on Lipschitz and convex domains.J. Funct. Anal. 255 (2008), 1817-1830. Zbl 1180.35202, MR 2442084, 10.1016/j.jfa.2008.06.032 |
Reference:
|
[14] Kobayashi, T., Kubo, T.: Weighted $L^{p}$-$L^{q}$ estimates of the Stokes semigroup in some unbounded domains.Tsukuba J. Math. 37 (2013), 179-205. Zbl 1282.35103, MR 3161575, 10.21099/tkbjm/1389972027 |
Reference:
|
[15] Lang, J., Méndez, O.: Potential techniques and regularity of boundary value problems in exterior non-smooth domains. Regularity in exterior domains.Potential Anal. 24 (2006), 385-406. Zbl 1220.35120, MR 2224756, 10.1007/s11118-006-9008-2 |
Reference:
|
[16] Maekawa, Y., Miura, H.: Remark on the Helmholtz decomposition in domains with noncompact boundary.Math. Ann. 359 (2014), 1077-1095. Zbl 1295.35184, MR 3231025, 10.1007/s00208-014-1033-7 |
Reference:
|
[17] Simader, C. G., Sohr, H., Varnhorn, W.: Necessary and sufficient conditions for the existence of Helmholtz decompositions in general domains.Ann. Univ. Ferrara, Sez. VII, Sci. Mat. 60 (2014), 245-262. Zbl 1304.35506, MR 3208796, 10.1007/s11565-013-0193-9 |
. |